Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Erratum: Bull. Amer. Math. Soc. 34 (1997), no. 2, 207 - 207.
Full text of review: PDF
Book Information:

Authors: Mauro C. Beltrametti and Andrew J. Sommese
Title: The adjunction theory of complex projective varieties
Additional book information: de Gruyter Expositions in Math., vol. 16, de Gruyter, Berlin and Hawthorne, NY, 1995, xxi+398 pp., ISBN 3-11-014355-0, $89.95

Review Information:

Reviewer: Kenji Matsuki
Affiliation: Purdue University
Email: kmatsuki@math.purdue.edu
Journal: Bull. Amer. Math. Soc. 33 (1996), 493-495
DOI: https://doi.org/10.1090/S0273-0979-96-00677-5
Review copyright: © Copyright 1996 American Mathematical Society